# SDR 98ZZZM775

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N192AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1057
- Engine: Rroyce RB21122B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: M061
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, D

## Discrepancy

FLT 709 - LAX - ON CLIMB-OUT, NR 3 ENGINE OIL QTY DROPPED TO ZERO (RAPIDLY) FOLLOWED BY NR 3 OIL PRESSURE ALSO READING ZERO.  ENGINE WAS SHUT DOWN AND AIR TURN BACK.  NR 3 ENGINE OIL PUMP WAS REPLACED AND OPS CHECKED FOR LEAKS AND FOUND OK.  (M)
